# SDR USAA2011062700025

- Difficulty date: June 4, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920051
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S - LEVEL 2 GALVANIC CORROSION ON PREVIOUSLY BLENDED LEFT WING NR 3 SPOILER HINGE PIN BETWEEN WS 7792 TO WS 8268 & RIB 14 TO RIB 15.  REPLACED LEFT WING NR 3 SPOILER HINGE PIN IAW A320 AMM 27-64-43.
